Main Menu
— Faculty —

WONG, Kayue Daniel


Assistant Professor

Education Background



Research Field
Representation Theory of Lie Groups


Kayue (Daniel) Wong is an Assistant Professor in Mathematics at Chinese University of Hong Kong, Shenzhen. He finished his 4-year master’s degree at Wadham College, Oxford University under the Lee Shau Kee Scholarship. Afterwards, he obtained his Ph.D. degree in Mathematics at Cornell University. His research interests are on representation theory of Lie groups and quantization.

Academic Publications:

J-S. Huang, K.D. Wong, A Casselman-Osborne Theorem for Rational Cherednik Algebras, Transformation Groups 23(1) (2018), 75 - 99

K.D. Wong, Some Calculations of the Lusztig-Vogan bijection for Classical Nilpotent Orbits, Journal of Algebra 487 (2017), 317 - 339

K.D. Wong, On Quantization of a Nilpotent Orbit Closure in G2,  Proceedings of American Mathematical Society 144 (2016), 5097 - 5102

K.D. Wong, Quantization of Special Symplectic Nilpotent Orbits and Normality of their Closures, Journal of Algebra 462 (2016), 37 - 53  

K.D. Wong, Regular Functions of Symplectic Spherical Nilpotent Orbits and their Quantizations, Representation Theory 19 (2015), 333 - 346